# SDR UPS00834224

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458503
- Part serial: FTL064
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING PREFLIGHT EMERG LIGHTS FOUND TO BE INOP.  REMOVED AND REPLACED EMERG LIGHT PACK MM 33-60-00, CHECKED OK.  P/N ON 5708458-503, P/N OFF 60-1223-5.
